I am 11 days off the treatment now and it's on my mind almost constantly !
After being on Dianette i think it may have made a small change, i think my puss filled spots have gotten SLIGHTLY smaller, certainently not fewer in quantity but definately a bit smaller.
I was out on Saturday and i could feel the spots on my chin that were not there when i left the house developing, this is unusual, i normally wake up to find new spots rather than notice them actually forming during the day. occasionally i am drawn to touch my face (to rub it or scratch it as it feels itchy) and i will feel the beginnings of a spot forming. this time i had in 4 hours from 7pm to 11pm gone from no spots on my chin to two Small puss filled spots, which as i was out having drinks with my friends i has to squeeze !!
I have been looking at various products and purchased a stick from Witch. this contains witch hazel and is meant to help but im past thinking any over the counter products are any help to me, these are more for people who have the odd hormaonal spot not a constant supply of puss filled spots ona daily basis.
The contraceptive pill has also made me EXTREAMLY emotional, i was very low and angry last Thursday and was not very nice to my other half at all. I have some internal Relationship issues going on in my mind and the change to the hormones didnt help me control myself, i am now very tearful rather than aggresive, I'm hoping this will level out after a while. I found the same issues coming off the pill as i have going back on.
I am having big struggles attaching any picture at all to my profile it fails everytine which is annoying as i wont be able to upload progress pictures, I will work on this.
Nothing else to report now untill i begin the tablets xx